Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ilovecanada

ANYBODY ELSE HERE WITH CONSTANT PINK EYE??

Recommended Posts

i started accutane in november, first case of pink eye at new year's, i had to stay home. i cannot seem to shake it since then, i have had it on and on, with 2 week breaks inbetween if that. i have seen my eye doctor, the drops just don't do it anymore. i was done with my course 3 days ago! an my skin is clear, but i still got pink eye, anybody else here with that problem?? :think:

Share this post


Link to post
Share on other sites

It's been known to happen, yes. Conjunctivitis can occur due to Accutane-related dry eyes, assuming you weren't exposed to a little kid with pink eye or something like that. You could try using a gel based eye drop like Refresh Liquigel to try to keep the eye moisturized and see if that helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×